Blog
About

1
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: not found

      Neurologic Serious Adverse Events Associated with Nivolumab Plus Ipilimumab or Nivolumab Alone in Advanced Melanoma, Including a Case Series of Encephalitis.

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          Despite unprecedented efficacy across multiple tumor types, immune checkpoint inhibitor therapy is associated with a unique and wide spectrum of immune-related adverse events (irAEs), including neurologic events ranging from mild headache to potentially life-threatening encephalitis. Here, we summarize neurologic irAEs associated with nivolumab and ipilimumab melanoma treatment, present cases of treatment-related encephalitis, and provide practical guidance on diagnosis and management.

          Related collections

          Author and article information

          Journal
          Oncologist
          The oncologist
          Alphamed Press
          1549-490X
          1083-7159
          May 11 2017
          Affiliations
          [1 ] The Royal Marsden, London, United Kingdom James.larkin@rmh.nhs.uk.
          [2 ] University of California Los Angeles Medical Center, Santa Monica, California, USA.
          [3 ] University of Michigan, Ann Arbor, Michigan, USA.
          [4 ] Dana-Farber Cancer Institute, Boston, Massachusetts, USA.
          [5 ] Sidney Kimmel Comprehensive Cancer Center, Johns Hopkins, Baltimore, Maryland, USA.
          [6 ] New York University Langone Medical Center, New York, New York, USA.
          [7 ] University Medical Center Utrecht Cancer Center, Utrecht, Netherlands.
          [8 ] Hospital Mae de Deus, Porto Alegre, Brazil.
          [9 ] Bristol-Myers Squibb, Princeton, New Jersey, USA.
          Article
          theoncologist.2016-0487
          10.1634/theoncologist.2016-0487
          28495807

          Comments

          Comment on this article